# SDR FDEA201107072609

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 66,202 hours, 11,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1216
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT FOUND EMERGENCY LIGHT TEST FAILED.   R & R EMERGENCY LIGHT POWER SUPPLY ASSY IAW AMM 33-51-01-4  AND TESTED OK IAW AMM 33-51-01-5, ACFT OK FOR SERVICE.
